# SDR SWIA202158499

- Difficulty date: March 15, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER @ FS 320.163 IS CORRODED ON BOTTOM FLANGE      (C-CHECK RO 5/25/2021)    REPLACED PAX DOOR FORMER FS320.163 REF CRJ-900 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV N. NO LEAKS NOTED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
